MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 3 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 3 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-10-103
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the distributor reported that the femoral implant which is supposedly for the patient today is defective.The box outside seal is intact when opened, but the item itself is partly opened.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : the complaint unit was returned to depuy cork for review.Photographs of the complaint unit were provided by the customer.It was noted that the inner and outer blister of the packaging was melted/deformed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : product code 150410103 work order (b)(4) was manufactured on 13 july 2021.(b)(4) parts were manufactured to specification.There was (b)(4) scrap part associated with this lot.No non-conformances / manufacturing irregularities were identified.Deviations: there were no deviations associated with this lot.There was no material reprocessing reports (mrr) associated with this lot.Device history review : a manufacturing record evaluation was performed for the finished device lot/serial/batch number, and no non-conformances / manufacturing irregularities were identified.

Brand Name
ATTUNE PS FEM LT SZ 3 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13025357
Report Number1818910-2021-28352
Device Sequence Number16617825
Product Code NJL
UDI-Device Identifier10603295041603
UDI-Public10603295041603
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1504-10-103
Device Catalogue Number150410103
Device Lot Number9800988
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2021
Supplement Date Received by Manufacturer02/01/2022
03/14/2022
Initial Report FDA Received Date12/17/2021
Supplement Report FDA Received Date02/16/2022
03/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown